Turnpike Theory of Continuous-Time Linear Optimal Control Problems

  • Alexander J.┬áZaslavski

Part of the Springer Optimization and Its Applications book series (SOIA, volume 104)

Table of contents

  1. Front Matter
    Pages i-ix
  2. Alexander J. Zaslavski
    Pages 1-19
  3. Alexander J. Zaslavski
    Pages 21-84
  4. Alexander J. Zaslavski
    Pages 85-125
  5. Alexander J. Zaslavski
    Pages 127-162
  6. Alexander J. Zaslavski
    Pages 163-190
  7. Alexander J. Zaslavski
    Pages 191-207
  8. Alexander J. Zaslavski
    Pages 209-231
  9. Alexander J. Zaslavski
    Pages 233-268
  10. Alexander J. Zaslavski
    Pages 269-289
  11. Back Matter
    Pages 291-296

About this book


Individual turnpike results are of great interest due to their numerous applications in engineering and in economic theory; in this book the study is focused on new results of turnpike phenomenon in linear optimal control problems.  The book is intended for engineers as well as for mathematicians interested in the calculus of variations, optimal control, and in applied functional analysis.

Two large classes of problems are studied in more depth. The first class studied in Chapter 2 consists of linear control problems with periodic nonsmooth convex integrands. Chapters 3-5 consist of linear control problems with autonomous nonconvex and nonsmooth integrands.  Chapter 6 discusses a turnpike property for dynamic zero-sum games with linear constraints. Chapter 7 examines genericity results. In Chapter 8, the description of structure of variational problems with extended-valued integrands is obtained. Chapter 9 ends the exposition with a study of turnpike phenomenon for dynamic games with extended value integrands.


Baire approach applied functional analysis linear control problems nonautonomous continuous integrand stability properties

Authors and affiliations

  • Alexander J.┬áZaslavski
    • 1
  1. 1.Department of MathematicsThe Technion - Israel Institute of TechnologyHaifaIsrael

Bibliographic information

  • DOI
  • Copyright Information Springer International Publishing Switzerland 2015
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-19140-9
  • Online ISBN 978-3-319-19141-6
  • Series Print ISSN 1931-6828
  • Series Online ISSN 1931-6836
  • Buy this book on publisher's site